In Partnership with




If you are technical and manage engineers, learn from and connect with your peers at The 2019 Chicago CTO Summit
.

Whether you want to hire smarter, refine your culture, improve your processes, manage more effectively or adopt better engineering practices or architectures, the CTO Summits are designed to help you to learn from top practitioners and to share experiences with your peers.

GOTO Conference Package Deal

Send your team to both GOTO Chicago + the CTO Summit: buy 1 or more tickets to the CTO Summit at 50% off + 2 or more GOTO Chicago conference day tickets at 30% off. To learn more and register for this special, please email Niley at nab@trifork.com.


Wednesday, May 1st 2019


The speakers

Speakers include senior engineering leaders from Groupon, WeWork, Forbes, LaunchDarkly, Buffer, Looker, Flatiron Health, the LTSE, Mode Analytics, RainforestQA and Capital One


The schedule

This years summit is a single track, full day event which is comprised of 20 presentations by senior engineering leaders. We start at 9am (breakfast and registration from 8am). The content finishes by 6.40pm and then we have drinks and networking until 8pm.

  • 08:00 AM Registration/Breakfast
  • 09:00 AM Kickoff by host Peter Bell, founder CTO Connection
  • 09:10 AM Scratch Your own Itch and then Scratch Theirs Colin Bodell, CTO Groupon
  • 09:30 AM Mistakes Were Made - How Not to Feature Flag Edith Harbaugh, CEO & Cofounder LaunchDarkly
  • 09:50 AM Managing Your People Investments Scott Parker, VP Engineering Signal
  • 10:10 AM Growing Our Growth Mindsets Beth Andres-Beck, Software Engineering Manager The Long-Term Stock Exchange
  • 10:30 AM Break (40 mins)
  • 11:10 AM Refactoring Trust on Your Team Rebecca Miller-Webster, CTO Tandem
  • 11:30 AM Foundation Blocks of Building High Performing Engineering Teams Sagar Gaikwad, Sr Engineering Manager Capital One
  • 11:50 AM What Parenting Taught Me About Management Stacy Gorelik, Director of Engineering Flatiron Health
  • 12:10 PM How Managers Can Spark New Leaders Nick Caldwell, CPO Looker
  • 12:30 PM Lunch (1 hr)
  • 01:30 PM Confessions from a Non-Technical CEO leading a Software Startup through Growth Geeta Schmidt, CEO Humio
  • 01:50 PM Machine Leaning in Practice Russell Smith, CTO RainforestQA
  • 02:10 PM Run Engineering Meetings Using Improv Skills Ushashi Chakraborty, Director of Engineering Mode Analytics
  • 02:30 PM Constitutionally Mandated Ship Dates Raffi Krikorian, Former CTO Democratic National Convention
  • 02:50 PM Break (20 mins)
  • 03:10 PM Building & Scaling Distributed Teams Katie Womersley, VP Engineering Buffer
  • 03:30 PM Why Hiring a Diverse Team Will Help You Create Better Products Talha Basit, CTO divvyDOSE
  • 03:50 PM Our Road to GCP Vadim Supitskiy, VP Engineering Forbes
  • 04:10 PM Past as Prologue: Foundational Leadership Stories from Inside and Outside Tech Courtney Hemphill, Partner Carbon Five
  • 04:30 PM Break (40 mins)
  • 05:10 PM Frugal Innovation Betty Enyonam Kumahor, Managing Partner The Cobalt Partners
  • 05:30 PM When your best developers leave, does their knowledge about your code leave with them? Peter Pezaris, CEO CodeStream
  • 05:50 PM So You've Realized You Need to Get Serious About Security... Eleanor Saitta, Owner Systems Structure
  • 06:10 PM Breaking Codes, Designing Jets, and Building Teams Randy Shoup, VP Engineering WeWork
  • 06:30 PM Closing
  • 06:40 PM Networking & Drinks
Powered by SimpleTix

The sponsors


Gold Sponsors

Humio

Humio



Silver Sponsors

Andela

Andela


LaunchDarkly

LaunchDarkly


The venue

The Gleacher Center 450 Cityfront Plaza Dr.,
Chicago IL, United States 60611